Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Burning Sensation On Skin After Angioplasty

numbness,burning sensation on skin of thighs and pain in thighs after angioplasty. why ? what should be done to cure this problem
Fri, 28 Oct 2011
Report Abuse
  Anonymous's Response
's  Response
My husband had three medicated stents inserted almost 2 years ago on the left side. Last week he required another medicated stent to be installed on the left side this time, even though he was on Crestor, Plavix, a beta blocker, daily aspirin. After his first stents were inserted, he experienced, what he calls 'jabs', sharp pains that are fleeting but exhausting. Since having the new stent inserted he is once again experiencing these jabbing pains which come even when he is just lying in bed. Before this recent need for a new stent he did have a mild heart atttack that they told him left very minimal damage that was already trying to repairs itself which was a good sign. He was under the impression that he could return to work this week but finds he experiences pain from little no exhertion and is concerned about returning to work to early or that there are further problems.
Your thoughts?
thanks
General & Family Physician Dr. Radhika Thyagaraju's  Response
hello,
sometimes there can be these symptoms due to the medications taken.
Pain and numbness can be due to the sutures in the port for angioplasty.
I wouls advise you to consult a physician to rule out port site infection or eczema.
In the mean time continue the medications prescribed. If the symptoms worsen call your emergency number immediately. I hope i have answered your query. Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Angioplasty


Loading Online Doctors....
Burning Sensation On Skin After Angioplasty

My husband had three medicated stents inserted almost 2 years ago on the left side. Last week he required another medicated stent to be installed on the left side this time, even though he was on Crestor, Plavix, a beta blocker, daily aspirin. After his first stents were inserted, he experienced, what he calls 'jabs', sharp pains that are fleeting but exhausting. Since having the new stent inserted he is once again experiencing these jabbing pains which come even when he is just lying in bed. Before this recent need for a new stent he did have a mild heart atttack that they told him left very minimal damage that was already trying to repairs itself which was a good sign. He was under the impression that he could return to work this week but finds he experiences pain from little no exhertion and is concerned about returning to work to early or that there are further problems. Your thoughts? thanks